# SDR HEEA0012513

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6123A
- Make and model: Hughes 269C
- Aircraft serial: S1523
- System (JASC): 3425 · Integrated Flight System
- Part: Hsi Control
- Part number: 066304605
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HSI HEADING POINTER WILL NOT INDICATE.
